Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at May 4, 2021, 1:28 PM CDT for Attala County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 1:28 PM CDT (18:28 UTC)
- Expired
- May 4, 2021, 2:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
County Attala County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2428 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 13.2
The text
As transmitted.
345
WWUS84 KJAN 041828
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
128 PM CDT Tue May 4 2021
MSZ036-037-043-041915-
Attala MS-Madison MS-Holmes MS-
128 PM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES...CENTRAL
ATTALA AND NORTHERN MADISON COUNTIES UNTIL 215 PM CDT...
At 128 PM CDT, Meteorologists were tracking a strong thunderstorm
over Cameron, or 16 miles south of Durant, moving northeast at 50
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Goodman around 135 PM CDT.
Newport around 140 PM CDT.
Mcadams around 150 PM CDT.
Kosciusko around 155 PM CDT.
Hesterville around 200 PM CDT.
Other locations impacted by this storm include West, Ethel and
Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 400 PM CDT for central and
north central Mississippi.
LAT...LON 3310 8940 3293 8967 3293 8973 3289 8973
3276 8993 3283 9001 3288 8997 3291 9004
3322 8978 3322 8975 3325 8973 3328 8966
TIME...MOT...LOC 1828Z 228DEG 41KT 3285 8993
$$
DCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at May 4, 12:44 PM CDT, 44 minutes earlier.
Area forecast discussion, May 4, 12:44 PM CDT, 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1244 PM CDT Tue May 4 2021
...SEVERE STORMS LIKELY TODAY...
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion:
VFR to MVFR ceilings exist across the region. Numerous SHRA/TSRA
will spread eastward across the area ahead of a cold front this
afternoon through early this evening. Along the line, wind gusts
of 50-70 KT and golfball size hail are possible. Tornadoes cannot
be ruled out. Brief visibility reductions to LIFR are likely in
periods of +RA. The threat for storms will decrease from west to
east this evening, with lingering lower ceilings into Wed morning.
Winds will shift from southerly ahead of the storms to N/NNW
behind the front. /DL/
&&
.DISCUSSION...
Increasing forcing associated with an approaching mid level
shortwave has resulted in isolated strong convection this morning.
These storms have tapped into moderate to strong instability and
sufficient low level shear (as sampled by the 12Z KJAN sounding)
to result in at least one cell becoming severe just south of
Jackson and potentially resulting in a tornado. Isolated to
scattered convection will remain possible in this regime through
the balance of the morning and into the early afternoon, which is
why SPC has posted a Tornado Watch for a good chunk of the area
through the day. Especially with any storms that are able to
remain discrete, all modes of severe weather are possible through
the morning hours. Heading later into the day, as low level
forcing increases ahead of the approaching cold front, additional
convection is expected to develop west of the area and spread
eastward, with a storm mode transition to more linear. While
tornadoes will still be possible, veering low level winds are
expected to help limit this threat relative to a greater damaging
wind and large hail threat. In addition to the current convective
watch, additional watches are expected for additional portions of
the area later on this afternoon.
In addition, with PW and water vapor transport in the 99th
percentile to max range of model climatology and the potential for
convection for potential to train, flash flooding is also a
concern. Some cells in the northeastern portion of the CWA are
already doing this at the current time. While there is a localized
flooding threat across the entire area, greater potential is
expected to shift to the southeast with a portion of the afternoon
line of storms this afternoon of storms. This is where we continue
to maintain a Flash Flood Watch through this evening. /DL/
Prior discussion below:
Today and Tonight: A strong storm system shifting east through
the region from late this morning through the afternoon, will
bring severe storms to much of the forecast area today. Damaging
wind gusts up to 70 mph, hail up to the size of golf balls, and
tornadoes will all be possible. In addition to this, heavy
rainfall rates could result in flash flooding across portions of
the CWA. Particularly across southeast portions of the CWA, where
2-4 inches of rain in a short amount of time are possible, with
some locally higher amounts not out of the question. Much of this
will fall across areas that have recently been affected by heavy
rainfall. As a result, I'll hoist a "Flash Flood Watch" for a
portion of the area today.
A trough swinging east into and through the region today, will
likewise send a cold front east into and through the CWA through the
course of today and into tonight. An abundance of deep moisture and
instability will reside across the area as we warm into the 80s
today. This, coupled with increased low and mid-level flow over the
region, sufficient enough deep-layer wind shear, and steep lapse
rates, will all set the stage for this severe weather and
heavy rain potential across the CWA.
As we move into tonight, convection will come to an end over the CWA
as the squall line moves east into Alabama. Clouds will linger
across much of the forecast area during the overnight hours.
Slightly cooler drier air will also begin advection southeast into
the CWA through the night. As day break rolls around Wednesday
morning, lows will range from the middle 50s to the middle 60s.
/19/
Wednesday through Monday: Come Wednesday morning the cold front will
be across our southeast zones along with a chance of rain. Broad
upper level troughing will remain over our region and a >1020mb high
will be centered over the central Plains. This surface high will
spread east through the day and help push the cold front south of
our CWA and bring an end to rain chances by mid afternoon. Cooler
and drier air will filter into our region in the wake of the cold
front. This will lead to high temperatures from the lower 70s north
to the upper 70s south. Our normal highs run in the lower 80s. Under
mostly clear skies and a light north wind Wednesday night,
temperatures will bottom out several degrees cooler than normal in
the low to mid 50s at most locations. Our normal lows run in the
upper 50s to near 60F. Cooler than normal temperatures and dry
weather will last through Friday night although a warming trend is
expected. Saturday our flow aloft will become zonal while our low
level flow increases out of the southwest. This will lead to
moisture increasing over our CWA from the west. There are some
differences in the models but a surface low shifting east across the
mid Mississippi river valley Saturday night and Sunday will drop a
weak cold front towards our CWA. Although the cold front looks to
stall north of our CWA Sunday, daytime heating of our moist airmass
is expected to result in isolated to scattered convection across our
area Sunday and Monday. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 86 59 75 54 / 100 38 2 0
Meridian 87 62 77 54 / 100 71 7 2
Vicksburg 86 59 75 55 / 100 26 0 0
Hattiesburg 87 64 79 57 / 99 83 27 6
Natchez 83 59 75 56 / 100 25 2 0
Greenville 85 57 73 54 / 94 18 0 0
Greenwood 86 58 74 53 / 100 33 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 10 PM CDT this evening for MSZ048>052-
054>058-061>066-072>074.
LA...None.
AR...None.
&&
DL/19/22Hazardous weather outlook, May 4, 12:18 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1218 PM CDT Tue May 4 2021 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-034>036-040-041- 051730- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Washington-Humphreys-Holmes-Issaquena-Sharkey- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of today Remainder of today, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. LAZ023>026-MSZ029>033-037>039-042>045-047-048-051730- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Warren-Hinds- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Limited TIMING...remainder of today through Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of today Remainder of today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Remainder of today, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ046-053-059-060-051730- Kemper-Claiborne-Jefferson-Adams- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of east central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Limited TIMING...remainder of today through Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...remainder of today Remainder of today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Remainder of today, significant severe thunderstorms and tornadoes are possible. Some thunderstorms could also produce damaging winds up to 80 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ049>052-054>058-061>066-072>074-051730- Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Elevated TIMING...remainder of today through Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...remainder of today Remainder of today through tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Remainder of today, significant severe thunderstorms and tornadoes possible. Some thunderstorms could also produce damaging winds up to 80 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, May 4, 12:42 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
1242 PM CDT Tue May 4 2021
MSZ054-041830-
Copiah MS-
1242 PM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN COPIAH COUNTY UNTIL
130 PM CDT...
At 1242 PM CDT, Meteorologists were tracking a strong thunderstorm
near Dentville, or 9 miles west of Hazlehurst, moving northeast at 25
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Dentville around 1250 PM CDT.
Hazlehurst around 1255 PM CDT.
Gallman around 105 PM CDT.
Crystal Springs around 110 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 400 PM CDT for central
Mississippi.
LAT...LON 3180 9059 3189 9067 3205 9047 3205 9038
3194 9027
TIME...MOT...LOC 1742Z 233DEG 22KT 3189 9056
TWSpecial weather statement, May 4, 12:43 PM CDT, 45 minutes before
Special Weather Statement National Weather Service Jackson MS 1243 PM CDT Tue May 4 2021 MSZ042-043-041830- Yazoo MS-Madison MS- 1243 PM CDT Tue May 4 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN YAZOO AND CENTRAL MADISON COUNTIES UNTIL 130 PM CDT... At 1242 PM CDT, Meteorologists were tracking a strong thunderstorm near Myrleville, or 12 miles west of Canton, moving northeast at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Way around 110 PM CDT. Vaughan around 115 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A Tornado Watch remains in effect until 400 PM CDT for central Mississippi. LAT...LON 3253 9025 3267 9037 3288 9007 3273 8991 TIME...MOT...LOC 1742Z 236DEG 24KT 3266 9024 TW
Local storm report, May 4, 1:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
109 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HAIL 1 N BASTROP 32.78N 91.91W
05/04/2021 E0.25 INCH MOREHOUSE LA EMERGENCY MNGR
PEA SIZED HAIL DOWNTOWN BASTROP.
&&Special weather statement, May 4, 1:16 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
116 PM CDT Tue May 4 2021
MSZ026-041845-
Grenada MS-
116 PM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GRENADA COUNTY
UNTIL 145 PM CDT...
At 116 PM CDT, Meteorologists were tracking a strong thunderstorm
near Grenada, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of north central
Grenada County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 600 PM CDT for north central
Mississippi.
LAT...LON 3387 8977 3386 8967 3382 8984 3388 8993
3390 8993 3390 8977
TIME...MOT...LOC 1816Z 237DEG 21KT 3385 8983
DCLocal storm report, May 4, 1:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HAIL 5 ESE HAMBURG 33.20N 91.72W
05/04/2021 E0.70 INCH ASHLEY AR EMERGENCY MNGR
PEA TO DIME SIZED HAIL ACROSS THE COUNTY.
&&Special weather statement, May 4, 1:28 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
128 PM CDT Tue May 4 2021
MSZ036-037-043-041915-
Attala MS-Madison MS-Holmes MS-
128 PM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HOLMES...CENTRAL
ATTALA AND NORTHERN MADISON COUNTIES UNTIL 215 PM CDT...
At 128 PM CDT, Meteorologists were tracking a strong thunderstorm
over Cameron, or 16 miles south of Durant, moving northeast at 50
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Goodman around 135 PM CDT.
Newport around 140 PM CDT.
Mcadams around 150 PM CDT.
Kosciusko around 155 PM CDT.
Hesterville around 200 PM CDT.
Other locations impacted by this storm include West, Ethel and
Sallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 400 PM CDT for central and
north central Mississippi.
LAT...LON 3310 8940 3293 8967 3293 8973 3289 8973
3276 8993 3283 9001 3288 8997 3291 9004
3322 8978 3322 8975 3325 8973 3328 8966
TIME...MOT...LOC 1828Z 228DEG 41KT 3285 8993
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:50 AM CDT | Flash Flood Watch | JAN | Clarke, Copiah, Covington, Forrest, Franklin, Hinds and 13 more | 18 hr |
| May 4, 7:28 AM CDT | Special Weather Statement | JAN | Clay | 32 min |
| May 4, 7:58 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| May 4, 8:19 AM CDT | Tornado Warning | JAN | Copiah, Rankin, Simpson | 56 min |
| May 4, 9:06 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 54 min |
| May 4, 9:29 AM CDT | Special Weather Statement | JAN | Clay | 46 min |
| May 4, 9:48 AM CDT | Special Weather Statement | JAN | Grenada | 27 min |
| May 4, 9:49 AM CDT | Special Weather Statement | JAN | Scott | 26 min |
| May 4, 9:55 AM CDT | Special Weather Statement | JAN | Choctaw | 35 min |
| May 4, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 43 min |
| May 4, 10:11 AM CDT | Special Weather Statement | JAN | Lowndes | 34 min |
| May 4, 10:15 AM CDT | Flash Flood Warning | JAN | Clay, Webster | 2 hr |
| May 4, 10:59 AM CDT | Special Weather Statement | JAN | Clay | 31 min |
| May 4, 11:25 AM CDT | Special Weather Statement | JAN | Lowndes | 20 min |
| May 4, 12:01 PM CDT | Special Weather Statement | JAN | Madison | 44 min |
| May 4, 12:07 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 38 min |
| May 4, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 72 min |
| May 4, 12:30 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 75 min |
| May 4, 12:40 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 50 min |
| May 4, 12:42 PM CDT | Special Weather Statement | JAN | Copiah | 48 min |
| May 4, 12:43 PM CDT | Special Weather Statement | JAN | Madison | 47 min |
| May 4, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 44 min |
| May 4, 12:47 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 43 min |
| May 4, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 76 min |
| May 4, 1:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 50 min |
| May 4, 1:16 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 59 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 41 min |
| May 4, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 71 min |
| May 4, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 44 min |
| May 4, 1:37 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 23 min |
| May 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 53 min |
| May 4, 1:44 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 75 min |
| May 4, 1:52 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 23 min |
| May 4, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more | 78 min |
| May 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 45 min |
| May 4, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott and 1 more | 66 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Scott, Simpson and 1 more | 93 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 63 min |
| May 4, 2:18 PM CDT | Special Weather Statement | JAN | Clay | 27 min |
| May 4, 2:22 PM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 20 min |
| May 4, 2:29 PM CDT | Special Weather Statement | JAN | Winston | 46 min |
| May 4, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 61 min |
| May 4, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 60 min |
| May 4, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 42 min |
| May 4, 2:35 PM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 25 min |
| May 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson Davis, Lawrence, Lincoln, Simpson | 80 min |
| May 4, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott, Smith | 46 min |
| May 4, 2:53 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 18 min |
| May 4, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 28 min |
| May 4, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 57 min |
| May 4, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 52 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 51 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Simpson, Smith | 81 min |
| May 4, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 42 min |
| May 4, 3:20 PM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 40 min |
| May 4, 3:32 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 29 min |
| May 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 54 min |
| May 4, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln and 1 more | 82 min |
| May 4, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 29 min |
| May 4, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 55 min |
| May 4, 3:51 PM CDT | Areal Flood Warning | JAN | Washington | 6 hr |
| May 4, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 32 min |
| May 4, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar, Marion | 94 min |
| May 4, 11:57 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 78 min |
| May 4, 12:37 PM CDT | Flash Flood Warning | JAN | Morehouse, West Carroll | 3 hr |
| May 4, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 75 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.